# SDR M3XA2014112409

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 5,067 hours
- Engine: Allsn 250C47B
- Engine time: 1,865 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23065460
- Part serial: CAE848342
- Condition: Making Metal
- Part time: 1,861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MADE A PL FOR AN ENG CHIP LIGHT.  NO OTHER ISSUES NOTED.  MX FOUND A SMALL SLIVER.  COMPLETED ENG OIL DRAIN, REPLACED CEFA FILTER, CLEANED ENG OIL FILTER, INSPECTED RESTRICTOR.  DURING PENALTY GND RUN CHIP LIGHT ILLUMINATED.  ORDERING REPLACEMENT ENG.
